Couldn't find what you looking for?

TRY OUR SEARCH!

Hi it's been 2 weeks since iv stopped the pot an I stil have headaches, I also have pains in my eyes blury vision in the mornings. Could this be the withdrawal symtoms? I also get dull pains in both arms and my digestive system is all messed up. Passing gas alot. Could this be withdrawal symtoms or something else? Thanks

Loading...

Give it time!! It can take some weeks but you will start to feel better slowly. Try to be positive, keep you mind busy by physical activity. Eat healthy to give your digestive system a bigger chance to get better.

Don't worry, you'll get there.

Take care

 

Reply

Loading...

Hi there, I smoke and have for a very long time too although I am not quitting.  I have never experienced marijuana withdrawals myself except for lack of sleep when  I stop for a length of time but I know from this site that others do and that everyone is different - so this might be a part of withdrawal for you.  One thing I do know is that I smoke medicinal marijuana as an appetite stimulant and a pain reliever and what you may be experiencing could be the pain that it masked for the length of time you smoked  pot.  I smoke pot for my digestive system, I have Celiac disease (autoimmune disease) and it soothes my intestinal pain which is good because at least pot is a natural pain reliever. 

Remember everyone is unique and will have their own symptoms.

Reply

Loading...

You could be experiencing the effects of health issues that the cbc or thc was helping you with but now that you are not smoking It is not helping. Just saying cause I know many many people (along  with myself)that have smoked long term and only thing they get from quitting is vivid dreams and occasional night sweat from body reacting to intense dreaming or I guess insomnia for short times. It wouldn't effect your eyes unless u have glaucoma. 

Reply

Loading...